| Model Number |
ME2017 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
Event or Problem Description
It was reported that the 60 in ultra minibore extension set experienced defective/damaged tubing.The following information was provided by the initial reporter: material #: me2017, batch/ lot #: unknown.Iv tubing broke off in the port of patient's piv.Nurse was able to save piv.
Additional Manufacturer Narrative
The following fields were updated due to additional information: device available for eval?: yes.Returned to manufacturer on: 11/5/2020.H.6.Investigation: customer reported iv tubing broke off in the port of the male luer, and returned the affected sample.Investigation clearly showed the plastic piece containing the threads broke off, and the complaint is verified.The root cause could not be determined.A device history record review could not be performed on model me2017 because a lot number was not provided by the customer.
Event or Problem Description
It was reported that the 60 in ultra minibore extension set experienced defective/damaged tubing.The following information was provided by the initial reporter: material #: me2017 batch/ lot #: unknown iv tubing broke off in the port of patient's piv.Nurse was able to save piv.